... couple months later he come in me again so I took another pill but this time I got allot of symptoms. Stomach and back pains, then tender breast, after that I started getting dizzy and nauseous when I stand to long. I know they are a'll symptoms of the plan b pill. But could they also be symptoms of pregnancy? I took the pill with in two hours after each
You're not going to have any pregnancy signs until your period is at least due, usually a week late. Pregnancy does not cause pain in the beginning. Those are when the baby is bigger and the weight pulls on your muscles. The nausea is pretty much all the time, not just when standing.
You don't say how long it is since you took Plan B, nor how long after taking Plan B you got your symptoms. Without knowing, it's pretty difficult to comment.
Some of those symptoms you're describing could also be due to an STD, if you haven't recently been checked, you might want to be.
As you say, those symptoms could also be due to Plan B. Your hormones are having to find a new balance, after accepting a large dose of hormone contained in Plan B. Therefore, what you are experiencing is likely to be hormonal symptoms.
Now, you can get hormonal symptoms when anything affects your hormone levels, so it could be pregnancy, Plan B or other hormonal contraception or medication you've recently started.
It's very common after using Plan B to get some bleeding, which could be heavy. It's also very common to get your next period up to a week late, & that could also be very heavy or even light (usually heavier!).
In addition to that, it's common to get all those hormonal symptoms you have described that you are getting, so unless your getting them more than 2 weeks after using Plan B, then I would put it down to the Plan B.
Hope that helps,
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Sep 2014 • 1 answer
Posted 27 Jul 2015 • 1 answer
Posted 9 Jun 2016 • 1 answer
Posted 6 Nov 2016 • 1 answer
Posted 3 Feb 2017 • 1 answer